# SDR P5CA9500225

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION Z-ANGLE, ON THE BULKHEAD BS 1240 RIGHT SIDE, LEVEL 1.  CORROSION REMOVED PER SRM 51-10-01 AND 51-10-02.
